# SDR C2XA98IA270

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14813
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 100
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: S5367131831001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE PASSENGER DOOR THRESHOLD WAS FOUND CORRODED.  MAINTENANCE REMOVED THE CORROSION, AND APPLIED REPAIR DOUBLERS IAW ATR42 SRM'S 51-21-42, 51-70-00, AND 51-25-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ACFT TT:  23,397.  CYCLES:  24,780.  (X)
